I have IVig treatments every eight weeks. Toward the end of that time, usually in week seven I get very tired and easily fatigued. These are my signs that it’s time for another treatment. I have only numbness so I can’t speak about the pain.
This is my second round of IVig. The first time around they added steroids about half way through. After 6 infusions I was on steroids only for about 6 months. But after 3 months of no medication the numbness and weakness returned so I’m on round 2. This time we are going to try Cellcept which is a medicine given to transplant patients. It has shown some promise in treating CIDP and doesn’t have all the side effects of steroids.
I had a spinal tap to help diagnois my CIDP but haven’t had one since so I’m not sure what your doc is looking for.
We all react so differently to the disease and to the treatment it’s hard to compare one case to another.
I hoped this has helped. Remember, you are not alone. We are with you but even more importantly God is with you both.
I have pain and symptoms ALL the time. The pain is so intense in my knees and ankles. My leg bones hurt so bad that they feel like they are going to break. My arms and hands are becoming more involved than they ever have. I am able to get around for the most part on my own, but if up and about for more than an hour or two I really pay for it the rest of the day. most meds just give me a minor relief if any relief at all. I am doing another round of ivig hope that this works. I have edema in my whole body sometimes feel like i am bloated and belly could explode. ankles swell and they look like elephants feet. I am unable tp keep my bowels going without using a laxative. is there anyone out there that can help so I can become one that has the good days too. I will try what helps diet, exercise etc :confused:
Not sure if I have had an official relapse, but I sure have gotten close to a lot of my original symptoms several times. I was not hospitalized at first, but I did have a slow and stready onslaught of bizarre symptoms. The relapses seem to be brought on by stress, which you have definitely experienced lately. I took a trip last year and tried to keep up with everyone the best I could. It took me a month to recover and I was pretty miserable — and I was scared.
You have a lot on your plate right now and may have tried to be strong for your husband. Take care of yourself first so that you will be able to care for him. You have some important decisions ahead and you need a clear head and all your strength to make them. I’ll keep you in my prayers.